... Lortabs and OC. I have finally decided that im tired of havin to take A pill to feel normal. Ive been without suboxone this wil b the 4th dAy.My dr has given me 7 different meds to take none r suspose to b addictiave. my problem is i started havin leg cramps the 3rd day so my dr said to take hot bathes. Well now im still up at 5:07 A.M. because of the leg cramps even though my dr gave me Phenobarbital 30mg tablets im suspose to take one at bedtime which i did i also took a 1mg Klonipin and still had cramps so i took another Phenobarbital... well needless to say i wont b able to sleep tonight and i am sleepy... i did go to sleep for a few mins but my leggs wouldnt stop hurtin... my guestion is does anyone have any advice for me on how to stop the restless leggs so i can sleep... im callin my dr as soon as they open but i would like all the advice that i can get
I have restless leg syndrome also. I use to take tylenol pm's to sleep but that made it worst. Now I take ibprophen pm's and that does the trick. Im really proud of you for quiting the subs. 4 years is a long time. Thats crazy to me that the Phenobarbital and the Klonipin dont make u sleep. They are both habbit forming medications. Just please be careful because these medicines can be just another addiction.
The restless legs you are experiencing are not what is referred to as RLS. They are a withdrawal symptom. I have experienced these too many times. For me it got so bad I wanted to cut them off with a chain saw.
My husband has RLS, one time I tried his requip, it didn't help.
I also suffer chronic pain and no amount of sleep medication cuts through pain. Hot baths give temporary relief, walking helps, if you can and otc creams for joint pain help somewhat.
That withdrawal symptom can last a long time. Don't take extra sleep aids, especially the phenobarbital. You will easily get addicted.
Good luck and get walking. You came this far, you will survive this as well. Sable
From what i have read, u will start to feel normal in about 3 weeks, most have said that is the recovery time 4 the worst of the symptoms. There is a psychiatrist named dr. jeffrey junig @ Fon du lac Psychiatry and he has videos, a website, a tollfree number, and a forum, 4 suboxone, if u will go 2 YouTube.com and put SuboxDoc in the search bar, u can find info on these services, he accepts donations and has been on subs himself. Or contact Robert-325 on the forum here @drugs.com. click or go to community, look 4 forum-discussion boards, click that and look 4 top members, click his name and start thread 2 him. he is our expert, i trust him more than my dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 2 answers
Posted 3 Dec 2010 • 1 answer
Posted 22 Feb 2011 • 3 answers
Posted 25 Apr 2011 • 2 answers
Hello I have been a heavy opiate user for half my life due to herniated disks and degenerative disk?
Posted 10 Jan 2012 • 3 answers